Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Density of infimum-stable convex cones


Author: João B. Prolla
Journal: Proc. Amer. Math. Soc. 121 (1994), 175-178
MSC: Primary 46E05; Secondary 41A65, 46A55
MathSciNet review: 1186134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a compact Hausdorff space and let A be a linear subspace of $ C(X;\mathbb{R})$ containing the constant functions, and separating points from probability measures. Then the inf-lattice generated by A is uniformly dense in $ C(X;\mathbb{R})$. We show that this is a corollary of the Choquet-Deny Theorem, thus simplifying the proof and extending to the nonmetric case a result of McAfee and Reny.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E05, 41A65, 46A55

Retrieve articles in all journals with MSC: 46E05, 41A65, 46A55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1186134-2
PII: S 0002-9939(1994)1186134-2
Article copyright: © Copyright 1994 American Mathematical Society